Alert archive / Wyoming / Special Weather Statements in 2015

Special Weather Statement, NWS Cheyenne, WY

June 3, 2015Laramie County, Wyoming

NWS Cheyenne, WY issued this special weather statement at Jun 3, 2015, 7:21 PM MDT for Laramie County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2015, 7:21 PM MDT (01:21 UTC)
Expired
Jun 3, 2015, 8:00 PM MDT
In force
39 min
Issued by
NWS Cheyenne, WY

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 12 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
840 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WWUS85 KCYS 040121
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
721 PM MDT WED JUN 3 2015
 
WYZ116>118-040200-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
CENTRAL LARAMIE COUNTY WY-
721 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
800 PM MDT...

AT 721 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF WARREN AFB...OR 11 MILES WEST OF CHEYENNE...MOVING
NORTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...FEDERAL...
WARREN AF BASE AND WARREN AFB.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 9 AND 28.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 345 AND 360.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4103 10491 4105 10514 4141 10515 4137 10464
TIME...MOT...LOC 0121Z 186DEG 22KT 4112 10502 

$$

HAMMER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jun 3, 5:33 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 3, 5:33 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
533 PM MDT WED JUN 3 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 246 PM MDT WED JUN 3 2015

TORNADO WATCH REMAINS IS IN EFFECT FOR MOST OF SOUTHEAST
WYOMING...NOT INCLUDING CARBON COUNTY...AND WESTERN NEBRASKA NEAR
THE WYOMING BORDER. THEREFORE...WILL PRIMARILY FOCUS ON THE NEXT
12 HOURS. CONVECTION INITIATION HAS BEGUN ACROSS NORTHERN ALBANY
COUNTY AND NORTHERN CARBON COUNTY. THUNDERSTORMS ARE NOT TERRIBLY
STRONG YET SINCE THEY ARE IN THE VICINITY OF SOME DRIER AIR.
EXPECT THUNDERSTORMS TO GRADUALLY MOVE INTO THE LARAMIE RANGE AND
THEN EVENTUALLY INTO THE HIGH PLAINS. WATER VAPOR SATELLITE LOOP
SHOWS A DISTURBANCE ALOFT MOVING TOWARDS WYOMING. THE TIMING OF
THIS DISTURBANCE WILL IMPACT THE COVERAGE OF SEVERE THUNDERSTORMS
THROUGH TONIGHT. THE DISTURBANCE IS TRENDING A LITTLE LATER
COMPARED TO PREVIOUS MODEL RUNS.

EXPECT ISOLATED TO WIDELY SCATTERED COVERAGE INTO LATE THIS
EVENING AS THE BOUNDARY LAYER CONTINUES TO DESTABILIZE. ISOLATED
TORNADOES ARE POSSIBLE ALONG AND EAST OF THE LARAMIE RANGE SO
WILL HAVE TO PAY CLOSE ATTENTION TO THE TSTORMS AS THEY MOVE OFF
OF THE MOUNTAINS. THIS IS ESPECIALLY TRUE OVER THE NORTH PLATTE
RIVER VALLEY AS SURFACE WINDS ARE MORE EASTERLY. THE ONLY FLY IN
THE OINTMENT IS THE STRENGTH OF THE CAP INVERSION BELOW 700MB. IF
THIS CAP REMAINS TOO STRONG...PORTIONS OF THE WATCH AREA MAY NOT
SEE MUCH ACTIVITY AT ALL. THUNDERSTORMS WILL GRADUALLY TRANSITION
TO MORE OF A HAIL AND STRONG WIND THREAT FURTHER EAST INTO
TONIGHT.

THE POTENTIAL FOR SEVERE TSTORMS WILL CONTINUE INTO THURSDAY AND
FRIDAY AS WELL WITH LESS OF A TORNADO THREAT AND MORE OF A HAIL
THREAT EXPECTED. HIGH TEMPERATURES IN THE 70S ARE EXPECTED EACH
DAY.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 232 PM MDT WED JUN 3 2015

SATURDAY WILL START OFF WITH UPPER LEVEL LOW PRESSURE OVER
CALIFORNIA AND NEVADA. AHEAD OF THE UPPER LOW...DIFFLUENT
SOUTHWEST FLOW ALOFT WILL BE IN PLACE ACROSS THE FORECAST AREA
THROUGH THE WEEKEND BRINGING CONTINUED CHANCES FOR THUNDERSTORMS
AND MILD TEMPERATURES. SEVERE THUNDERSTORMS MAY BE POSSIBLE BOTH
SATURDAY AND SUNDAY AFTERNOON BUT THAT WILL PARTLY DEPEND ON
TIMING OF SHORTWAVES EMBEDDED IN THE UPPER LEVEL FLOW. ECMWF AND
GFS ARE BOTH SHOWING RIDGING ACROSS THE WESTERN AND CENTRAL CONUS
BY EARLY NEXT WEEK WITH WARMER TEMPERATURES AND LESSER CHANCES FOR
PRECIPITATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 525 PM MDT WED JUN 3 2015

WILL KEEP ISOLATED TSTMS IN THE TAF FOR SITES TO THE EAST OF THE
LARAMIE RANGE THROUGH THE EVENING...ALTHOUGH DEVELOPMENT HAS BEEN
SLOW TO OCCUR AND UNCERTAINTY EXISTS THROUGH 06Z. WITH PLENTIFUL
LOW LEVEL MOISTURE...LOW CLOUDS AND IFR CIGS WILL LIKELY DEVELOP
IN THE HOURS BEFORE SUNRISE ON THURS ACROSS THE PLAINS.

&&

.FIRE WEATHER...
ISSUED AT 246 PM MDT WED JUN 3 2015

NO FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH THE WEEKEND WITH
A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AND HIGH RELATIVE
HUMIDITIES.

&&

.HYDROLOGY...
ISSUED AT 246 PM MDT WED JUN 3 2015

THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM
RESERVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN
ABOVE FLOOD STAGE THROUGH FRIDAY BEFORE FALLING BELOW FLOOD STAGE
SOMETIME THIS WEEKEND. OTHERWISE...THE NORTH PLATTE RIVER FROM
HENRY TO MINATARE WILL REMAIN IN OR NEAR ACTION STAGE.

RIVER LEVELS WILL INCREASE THIS WEEK ALONG THE LARAMIE RIVER AT
LARAMIE AND ALSO AT FILMORE. THE STAGE AT FORT LARAMIE WILL
REMAIN ELEVATED THROUGH THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...SML
AVIATION...ZF
FIRE WEATHER...TJT
HYDROLOGY...TJT/RJM
Hazardous weather outlook, Jun 3, 2:37 PM MDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
237 PM MDT WED JUN 3 2015

NEZ019-020-054-095-096-WYZ101>119-042045-
SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
237 PM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND
PORTIONS OF THE NEBRASKA PANHANDLE NEAR THE WYOMING BORDER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING. THE
ONLY COUNTY NOT IN THE TORNADO WATCH IS CARBON COUNTY.

SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY AROUND THE
MOUNTAINS THIS AFTERNOON THEN SPREAD OVER THE PLAINS LATER THIS
AFTERNOON AND EVENING. SOME STORMS WILL LIKELY BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY
THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE
AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE TODAY AND TONIGHT.

NEZ002-003-021-055-042045-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-
237 PM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THESE
THUNDERSTORMS MAY BE SEVERE AND CONTAIN VERY HEAVY RAIN...LARGE
HAIL...AND STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY
THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE
AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE URGED TO REPORT SEVERE WEATHER TONIGHT.

In the hours before

Special weather statement, Jun 3, 3:33 PM MDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT WED JUN 3 2015

WYZ104-032215-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
333 PM MDT WED JUN 3 2015

...SPECIAL WEATHER STATEMENT...

AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SEMINOE DAM...OR 38 MILES NORTHEAST OF RAWLINS...
MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN CARBON
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4244 10689 4243 10687 4243 10666 4233 10649
      4214 10683 4227 10700
TIME...MOT...LOC 2133Z 225DEG 11KT 4226 10685

HAMMER
Special weather statement, Jun 3, 6:48 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
648 PM MDT WED JUN 3 2015

WYZ107-108-040115-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
648 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GOSHEN AND NORTHEASTERN
PLATTE COUNTIES UNTIL 715 PM MDT...

AT 648 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUERNSEY...OR 14 MILES NORTHEAST OF WHEATLAND...MOVING NORTH AT 25
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GUERNSEY...GRAYROCKS RESERVOIR...TWO MOON CAMPGROUND...GUERNSEY
CAMPGROUND AND HARTVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4214 10472 4217 10496 4251 10496 4248 10459
TIME...MOT...LOC 0048Z 187DEG 21KT 4224 10483

HAMMER
Special weather statement, Jun 3, 6:52 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
652 PM MDT WED JUN 3 2015

WYZ101-040115-
CONVERSE COUNTY LOWER ELEVATIONS WY-
652 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 715 PM MDT...

AT 652 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF BILL...OR 16 MILES NORTH OF DOUGLAS...MOVING NORTH AT
25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
WYOMING.

LAT...LON 4289 10518 4292 10542 4326 10552 4322 10499
TIME...MOT...LOC 0052Z 186DEG 21KT 4299 10529

HAMMER
Special weather statement, Jun 3, 7:14 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT WED JUN 3 2015

WYZ101-103-107-040200-
EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
NORTH LARAMIE RANGE WY-
714 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONVERSE AND
NORTHWESTERN PLATTE COUNTIES UNTIL 800 PM MDT...

AT 713 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF ESTERBROOK CAMPGROUND...OR 13 MILES SOUTHEAST OF
DOUGLAS...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS AND LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 118 AND
137.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4249 10515 4251 10539 4289 10537 4280 10490
TIME...MOT...LOC 0113Z 186DEG 22KT 4258 10526

HAMMER
Special weather statement, Jun 3, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
721 PM MDT WED JUN 3 2015

WYZ116>118-040200-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
CENTRAL LARAMIE COUNTY WY-
721 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
800 PM MDT...

AT 721 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF WARREN AFB...OR 11 MILES WEST OF CHEYENNE...MOVING
NORTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...FEDERAL...
WARREN AF BASE AND WARREN AFB.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 9 AND 28.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 345 AND 360.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4103 10491 4105 10514 4141 10515 4137 10464
TIME...MOT...LOC 0121Z 186DEG 22KT 4112 10502

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:48 PM MDTSpecial Weather StatementCYSPlatte27 min
Jun 3, 6:52 PM MDTSpecial Weather StatementCYSConverse23 min
Jun 3, 7:04 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte41 min
Jun 3, 7:14 PM MDTSpecial Weather StatementCYSConverse46 min
Jun 3, 7:36 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 7:41 PM MDTSevere Thunderstorm WarningCYSConverse36 min
Jun 3, 7:58 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 3, 8:03 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte42 min
Jun 3, 8:25 PM MDTSevere Thunderstorm WarningCYSLaramie50 min
Jun 3, 8:43 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte47 min
Jun 3, 9:07 PM MDTSpecial Weather StatementCYSConverse38 min
Jun 3, 9:34 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte41 min
Jun 3, 10:06 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 10:15 PM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte4 hr
Jun 3, 10:16 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara, Platte44 min
Jun 3, 10:59 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 3, 11:08 PM MDTSpecial Weather StatementCYSConverse52 min
Jun 3, 11:46 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min
Jun 4, 12:05 AM MDTFlash Flood WarningCYSNiobrara3 hr
Jun 4, 12:09 AM MDTSpecial Weather StatementCYSConverse51 min
Jun 4, 12:47 AM MDTSpecial Weather StatementCYSNiobrara43 min
Jun 4, 2:16 AM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte3 hr
Jun 4, 3:00 AM MDTFlash Flood Warning EmergencyCYSNiobrara6 hr
Jun 4, 5:21 AM MDTAreal Flood WarningCYSConverse, Goshen, Niobrara, Platte6 hr
Jun 4, 8:59 AM MDTFlash Flood Warning EmergencyCYSNiobrara3 hr
Jun 4, 11:17 AM MDTAreal Flood AdvisoryCYSNiobrara4 hr
Jun 4, 11:50 AM MDTFlash Flood WarningCYSNiobrara4 hr
Jun 4, 1:26 PM MDTSpecial Weather StatementCYSNiobrara49 min
Jun 4, 1:37 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 4, 1:50 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jun 4, 2:16 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 4, 2:30 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 4, 2:34 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte41 min
Jun 4, 2:49 PM MDTSpecial Weather StatementCYSPlatte41 min
Jun 4, 3:12 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 4, 3:25 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 4, 3:47 PM MDTSpecial Weather StatementCYSPlatte43 min
Jun 4, 4:00 PM MDTSevere Thunderstorm WarningCYSPlatte30 min
Jun 4, 4:18 PM MDTAreal Flood AdvisoryCYSNiobrara12 hr
Jun 4, 4:18 PM MDTSpecial Weather StatementCYSLaramie42 min
Jun 4, 4:27 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte48 min
Jun 4, 5:17 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 4, 5:29 PM MDTSpecial Weather StatementCYSConverse31 min
Jun 4, 5:44 PM MDTSevere Thunderstorm WarningCYSConverse46 min
Jun 4, 5:57 PM MDTFlash Flood WarningCYSPlatte3 hr
Jun 4, 12:32 AM MDTSpecial Weather StatementCYSKimball43 min

Nearby

Special Weather Statements in Wyoming, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.